Volume 89, Issue 2, March 1969

Indecomposable modules for finite groups

Pages 209-241 by Gerald J. Janusz

Vector bundles over affine surfaces birationally equivalent to a ruled surface

Pages 242-253 by M. Pavaman Murthy

Stability of $C^\infty$ mappings. II. Infinitesimal stability implies stability

Pages 254-291 by John N. Mather

A uniform generalized Schoenflies theorem

Pages 292-304 by Perrin Wright

Differential structures on a product of spheres. II.

Pages 305-313 by Rodolfo De Sapio

The automorphism group of a polycyclic group

Pages 314-322 by Louis Auslander

Integrals for Hopf algebras

Pages 323-335 by Moss Eisenberg Sweedler

Foliations on 3-manifolds

Pages 336-358 by John W. Wood

Bundles with special structure. I.

Pages 359-390 by Ioan Mackenzie James

On meromorphic maps of algebraic varieties

Pages 391-403 by Wei-Liang Chow